American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Yoshihiro Fukumoto. The bounding genera and $w$-invariants. Proc. Amer. Math. Soc. 137 (2009) 1509-1517. MR 2465677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Frank Quinn. Dual decompositions of 4-manifolds III: s-cobordisms. Trans. Amer. Math. Soc. 359 (2007) 1433-1443. MR 2272132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Slawomir Kwasik and Reinhard Schultz. On $h$-cobordisms of spherical space forms. Proc. Amer. Math. Soc. 127 (1999) 1525-1532. MR 1473672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nikolai Saveliev. Notes on homology cobordisms of plumbed homology 3-spheres. Proc. Amer. Math. Soc. 126 (1998) 2819-2825. MR 1451828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Houhong Fan. Self-duality operators on odd dimensional manifolds. Trans. Amer. Math. Soc. 350 (1998) 3673-3706. MR 1422603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Houhong Fan. Half De Rham complexes and line fields on odd-dimensional manifolds. Trans. Amer. Math. Soc. 348 (1996) 2947-2982. MR 1357879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bi Zhong Hu. A PL geometric study of algebraic $K$ theory . Trans. Amer. Math. Soc. 334 (1992) 783-808. MR 1085943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Frank Quinn. Homotopically stratified sets . J. Amer. Math. Soc. 1 (1988) 441-499. MR 928266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sylvain E. Cappell and Julius L. Shaneson. Corrigendum to: Smooth nontrivial 4-dimensional $s$-cobordisms. Bull. Amer. Math. Soc. 17 (1987) 401. MR 903747.
Abstract, references, and article information   
View Article: PDF

[10] Sylvain E. Cappell and Julius L. Shaneson. Smooth nontrivial 4-dimensional $s$-cobordisms. Bull. Amer. Math. Soc. 17 (1987) 141-143. MR 888891.
Abstract, references, and article information   
View Article: PDF

[11] Mark Steinberger and James West. Approximation by equivariant homeomorphisms. I . Trans. Amer. Math. Soc. 302 (1987) 297-317. MR 887511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] F. T. Farrell and L. E. Jones. $H$-cobordisms with foliated control. Bull. Amer. Math. Soc. 15 (1986) 69-72. MR 838789.
Abstract, references, and article information   
View Article: PDF

[13] Sławomor Kwasik. On four-dimensional $h$-cobordism . Proc. Amer. Math. Soc. 97 (1986) 352-354. MR 835897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michael Frame. On the inertia groups of $h$-cobordant manifolds . Proc. Amer. Math. Soc. 90 (1984) 433-439. MR 728364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] T. A. Chapman. Controlled boundary and $h$-cobordism theorems . Trans. Amer. Math. Soc. 280 (1983) 73-95. MR 712250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1